A three dimensional view of stereopsis in dentistry

Mon-Williams, MA, Mushtaq, F, Wilkie, RM et al. (3 more authors) (2015) A three dimensional view of stereopsis in dentistry. British Dental Journal, 219 (10). pp. 479-480. ISSN 0007-0610

Abstract

Metadata

Authors/Creators:
  • Mon-Williams, MA
  • Mushtaq, F
  • Wilkie, RM
  • Khambay, B
  • Keeling, A
  • Manogue, M
Copyright, Publisher and Additional Information: © 2015, Nature Publishing Group. This is an author produced version of a paper published in British Dental Journal. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 27 November 2015
  • Accepted: 6 October 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > Orthodontics (Leeds)
The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > Restorative Dentistry (Leeds)
The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Psychology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Feb 2016 11:31
Last Modified: 17 Jun 2016 17:11
Published Version: http://dx.doi.org/10.1038/sj.bdj.2015.881
Status: Published
Publisher: Nature Publishing Group
Identification Number: https://doi.org/10.1038/sj.bdj.2015.881
Related URLs:

Share / Export

Statistics